CureZone   Log On   Join
Re: Mirena IUD Side Effects (REMOVAL EFFECTS???)
 
tornmum Views: 63,242
Published: 13 years ago
 
This is a reply to # 72,025

Re: Mirena IUD Side Effects (REMOVAL EFFECTS???)


You need to see a dr right away. Regardless of personal opinions re Mirena, you might have a chemical imbalance causing the moodswings/depression etc. so please, do yourself a favor and see a dr. hope you feel better soon. torn mum
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.516 sec, (1)